# SDR UPS02839441

- Difficulty date: August 29, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 71,399 hours, 47,562 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 975494955
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 1240 INTERCOSTAL ABOVE LONG 33R IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED AND REPLACED INTERCOSTAL IAW DWG 9754949, AND SRM 51-1-20D.
